Access count of this item: 62

Files in This Item:
File Description SizeFormat 
1775-08.pdf1.01 MBAdobe PDFView/Open
Title: GEOMETRIC CAUCHY PROBLEMS FOR SPACELIKE AND TIMELIKE CMC SURFACES IN $\mathbb{R}^{2,1}$ (Differential Geometry of Submanifolds)
Authors: BRANDER, DAVID
Issue Date: Jan-2012
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1775
Start page: 85
End page: 93
URI: http://hdl.handle.net/2433/171739
Appears in Collections:Differential Geometry of Submanifolds

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.